# SDR CA190327020

- Difficulty date: March 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 80,618 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: C247360011
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORT LOSS NOSE WHEEL STEERING ON ARRIVAL, LOSS OF FULL STEERING SIMULTANEOUSLY. EXITED RUNWAY TO RAMP WITH DIRECTIONAL BRAKING/STEERING.  RESOLUTION SERVO-CONTROL MODULE 6GC REPLACED IAW AMM 32-51-51, NLG ELECTRICAL HARNESS 2M REPLACED IAW AMM 32-21-43. SERVICEABLE.
